Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


stomach burning
Sep 3, 2013

hi, I used odimune, novavit plus and purbac ds for passed 6months I stoped to take purbac and novavit I use only odimune and DS 24 now my stomach start burn is Ds 24 supplement or is something? I start this meds on 140 cd4 after 4 months my cd4 increase to 375. I'm worried my next appointment is on October, please help me.

Response from Dr. Henry

Odimune (Atripla in US) and Purbac (Bactrim or Septra in US) can cause some stomach complaints. The Purbac often can be stopped once the CD4 count has increased to > 200 (as in your case).I am not as familiar with Novavit plus-? if it is a vitamin supplement of some sort. Many conditions can cause stomach burning (ulcers, H pylori infection, use of other medications like ibuprofen, alcohol, stress, spicy foods, other infections) so ideally a clinical assessment is warranted. Of the medidcations you are taking most important to continue taking the Odimune until you can discuss situation with your doctor. It is generally safe to take stomach antacid pills and/or acid lowering medications with Odimune especially on short term basis so you may consider that to see if the symptoms improve. Again,ideally should discuss with your primary care or HIV doctor. KH



Previous
Hiv/Hep C
Next
hiv+ with bleeding inside inflammed nostrils

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement